# SDR ASOA2013110509331

- Difficulty date: October 13, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON THE INTERIOR OF THE LT WING L/E AT PANEL 530DZ IS CRACKED.  REMOVED DAMAGED EDGING FROM WING L/E WS 149.58 TO 247.95 IAW SRM 51-42-06 AND 51-42-13.  DRILLED NEW PART IAW SRM 51-40-11.  INSTALLED NEW EDGING ON LT WING L/E IAW SRM 51-42-13 AND 51-42-06 AND DWG NR PL601R12044.
